MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ2.5; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ2.5; KNEE INSTRUMENT : FEMORAL TRIALS
Model Number 2011-03-012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma tibia impactor broke in half while impacting the implant.Additionally, the universal insert handle broke while impacting femur.Lastly, it was also reported that the size 2.5 femoral trial broke while removing femur post trialing.No surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed the jack pin feature was missing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: d4, d10, h4.Corrected: h3.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ2.5
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10306292
Report Number1818910-2020-16479
Device Sequence Number2310401
Product Code LXH
UDI-Device Identifier10603295081333
UDI-Public10603295081333
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2011-03-012
Device Catalogue Number201103012
Device Lot NumberSO2002029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR